# SDR UIEA201805300987

- Difficulty date: May 20, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,570 hours, 16,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH FLOW INHIBIT STATUS REMAINED AT ALL TIMES. TROUBLESHOT IAW FIM 21-51 FT 816,  SEATED M0864 FLOW CONTROL CARD,   HIGH FLOW INHIBIT STATUS MESSAGE CLEARED IAW AMM 20-41-01, OPS CHECKED GOOD.
